Hoping for some help.
I started Bupropion 300XL about 2 weeks ago and for 3 days I was completely "out of it" in that I was angry w anxiety, etc.
Called my psych and she bumped it down to 150mg (XL) which has helped w the anger/anxiety. I'm on my 7th day and I started having nausea just yesterday. Anyone else have this experience? I'm just confused since the nausea wasn't present the first 6 days. I'm like "is this the meds or am I sick?"
Any help is greatly appreciated. So thankful for this resource and community.
Second week on Buproprion 150mg XL-nausea just started?
- 14 Mar 2016 by dwright1
- 15 March 2016
- depression, bipolar disorder, anxiety, nausea/vomiting, seasonal affective disorder, generalized anxiety disorder, bupropion, major depressive disorder, anger
I didn't have anger with Wellbutrin, but my psychiatrist added Buspirone to help with anxiety. I already had anxiety prior to taking Wellbutrin for depression, but she thought it may have exacerbated feelings of anxiety that I was having. That said, after adjusting the dose a few times, the Buspirone has been a great help. My psychiatrist tried to take me off Wellbutrin once, but my depression came back pretty hard. So basically for me, the Wellbutrin was key to treating depression, and the Buspirone for anxiety. I am also taking Pristiq along with this mix. The Wellbutrin may or may not have made you sick, but I just wanted to share my experience with it. Good luck!
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Sep 2014 • 1 answer
Updated 22 Oct 2017 • 2 answers
Updated 7 Feb 2018 • 2 answers
Updated 5 Apr 2018 • 1 answer
Updated 19 Aug 2018 • 2 answers